# SDR AWXA200700199

- Difficulty date: January 21, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465485
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FRAME ANGLE CRACKED, BS 747, S13L.  REPAIRED FRAME ANGLE, BS 747, S13L IAW B737-330 SRM 51-70-11.
